# SDR QMLA2019052119049

- Difficulty date: May 21, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N47HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7317
- Aircraft time: 3,011 hours, 8,534 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Chafed
- Location: Audio Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DISCREPANCY REPORTED BY PILOT, "AFTER TAKEOFF, HAD A STRONG ODOR OF ELECTRICAL SMOKE AND HAD NO INTERNAL COMMUNICATIONS.  RETURNED TO THE PORTSMOUTH, OH BASE." INSPECTED SYSTEM AND FOUND A CHAFFED WIRE GOING TO PILOT'S AUDIO PANEL THAT HAD SHORTED AND POPPED THE PILOT ICS CIRCUIT BREAKER. REPAIRED WIRE AND PROTECTED AGAINST FUTURE DAMAGE. RESET PILOT ICS CIRCUIT BREAKER.
